# SDR DXTA2023121510340

- Difficulty date: December 14, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 6,152 hours, 4,071 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S31771
- Part serial: NSN
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE NOSE APPEARED IN CRUISE WITH LOUD BANG & HASH MARKS ON NOSE GEAR INDICATION.  TOOK OFF FROM KPGD NORMALLY AND ALL GEAR RETRACTED WITH NORMAL INDICATIONS.  CLIMBING THROUGH 39300 FOR 40000 FT FOR CRUISE,  HEARD A LOUD BANG FROM THE NOSE & THE HASH MARKS APPEARED OVER NLG INDICATIONS & GEAR DISAGREE NOSE CAS MESSAGE APPEARED.  LEVELED AT 39000 AND RAN GEAR DISAGREE N QRH, WHICH THEN REFERENCED US TO LANDING GEAR WILL NOT RETRACT QRH.   DECIDED TO CONTINUE TO CRUISE TO PIT AT 39000 & RUN MLG NOT RETRACT QRH ON DECENT, BELOW 18000.  THROUGHOUT CRUISE HASH MARKS REMAINED & GEAR DISAGREE N CAS MESSAGE REMAINED.  DESCENDING THROUGH 29700 FOR KPIT (APPROX 2101Z TIME) ACTIVATED SPEED BRAKES TO MAINTAIN SPEED.  ON ACTIVATING SPEED BRAKE, HEARD ANOTHER LOUD BANG FROM NLG & NOSE INDICATION SWITCHED FROM HASH MARKS TO UP, & GEAR DISAGREE CAS MESSAGE DISAPPEARED.  CONTINUED DECENT TO BELOW 18000 & LOWERED GEAR EARLY.  GEAR EXTENSION NORMAL & HAD 3 GREEN.  LANDED & TAXIED NORMALLY & POST FLT INSPECTIONS DID NOT REVEAL ANY OBVIOUS ANOMALIES.  INSPECTED UPLOCK HOOK NLG GEAR SERVICING & NLG BRACKETS & FOUND NO DEFECTS. PERFORMED GEAR SWINGS WITH NO DEFECTS. DOWNLOADED ARES & SENT TO MANUFACTURE &  THEY RECOMMENDED REPLACING NLG UPLOCK SWITCH DUE TO FAILURE R & R NLG UPLOCK SWITCH IAW  MM 32-32-10 & PERFORMED LANDING GEAR ADJUSTMENT TEST IAW MM 32-00-00 OPS CHECKED GOOD. ORIGINAL SUBMISSION DATE: 12/15/2023
